# SDR YENA20150528135

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 41,135 hours, 14,596 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB012342
- Condition: Failed
- Location: Elac
- Part time: 43,123 hours, 14,984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED PITCH DURING ROTATION. R & R ELAC NR 1 AND ELAC NR 2.
